IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 88 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

A case of thrombocytopenia caused by rifampicin and pyrazinamide

Bansal Rekha, Sharma Parveen K, Sharma Aradhna

Year : 2013| Volume: 45| Issue : 4 | Page no: 405-407

   This article has been cited by
 
1 A Case of Thrombocytopenia Associated with the Use of Hydroxychloroquine Following Open Heart Surgery
Deniz Demir,Fatih Ícal,Mustafa Abanoz,Hasan Dermenci
International Journal of Surgery Case Reports. 2014;
[Pubmed]  [Google Scholar] [DOI]
2 Pyrazinamide/rifampicin
Reactions Weekly. 2013; 1468(1): 34
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow